MathSciNet Relay Station
MathSciNet bibliographic data
MR1469394 (99f:92038) 92E20 (34C11 34C99 82D35)
Baker, R. L. The qualitative analysis of a dynamical system of differential equations arising from the study of multilayer scales on pure metals. II. Proc. Amer. Math. Soc. 127 (1999), no. 3, 753–761.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement